# SDR HALA2017102500258

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 33,014 hours, 5,453 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP A FAULT.  REMOVED AND REPLACED 6WD2, OPS CHECKED GOOD.  RAN ENG NO FAULTS,  IAW AMM 26-12.
